Alert archive / New Jersey / Small Craft Advisories in 2010
Small Craft Advisory 88, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Dec 3, 2010, 3:27 PM EST. It took effect at Dec 3, 2010, 11:29 PM EST. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Dec 3, 2010, 3:27 PM EST (20:27 UTC)
- In effect from
- Dec 3, 2010, 11:29 PM EST
- Expired
- Dec 5, 2010, 3:24 PM EST
- In force
- 40 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
310 WHUS71 KPHI 032027 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 327 PM EST FRI DEC 3 2010 ANZ450>452-041000- /O.NEW.KPHI.SC.Y.0088.101204T0900Z-101205T1100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 327 PM EST FRI DEC 3 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SATURDAY TO 6 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM SATURDAY TO 6 AM EST SUNDAY. A LOW PRESSURE SYSTEM BACKING TOWARD MAINE WILL INCREASE THE PRESSURE GRADIENT ACROSS THE REGION. THIS SHOULD BRING SMALL CRAFT ADVISORY WINDS INTO THE AREA LATE TONIGHT INTO SATURDAY. WINDS AND MIGHT DECREASE FOR A SMALL TIME SATURDAY EVENING BEFORE THE NEXT LOW PRESSURE SYSTEM MOVING OFF THE CAROLINA COAST INCREASES WINDS AGAIN TO SMALL CRAFT ADVISORY CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
929 WHUS71 KPHI 040429 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1129 PM EST FRI DEC 3 2010 ANZ431-453>455-040900- /O.EXB.KPHI.SC.Y.0088.101204T0429Z-101204T0900Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1129 PM EST FRI DEC 3 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST SATURDAY. WINDS AND SEAS HAVE INCREASED IN RESPONSE TO THE PASSAGE OF AN UPPER LEVEL DISTURBANCE. THEREFORE A SMALL CRAFT ADVISORY IS BEING ISSUED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>452-041230- /O.CON.KPHI.SC.Y.0088.101204T0900Z-101205T1100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 1129 PM EST FRI DEC 3 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SATURDAY TO 6 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SATURDAY TO 6 AM EST SUNDAY. A LOW PRESSURE SYSTEM BACKING TOWARD MAINE WILL INCREASE THE PRESSURE GRADIENT ACROSS THE REGION. THIS SHOULD BRING SMALL CRAFT ADVISORY WINDS INTO THE AREA LATE TONIGHT INTO SATURDAY. WINDS AND MIGHT DECREASE FOR A SMALL TIME SATURDAY EVENING BEFORE THE NEXT LOW PRESSURE SYSTEM MOVING OFF THE CAROLINA COAST INCREASES WINDS AGAIN TO SMALL CRAFT ADVISORY CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
501 WHUS71 KPHI 040853 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 353 AM EST SAT DEC 4 2010 ANZ430-042100- /O.EXB.KPHI.SC.Y.0088.101204T0900Z-101206T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 353 AM EST SAT DEC 4 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST SUNDAY. AN AREA OF LOW PRESSURE NEAR THE CANADIAN MARITIMES WILL MOVE WESTWARD TOWARD MAINE AND INCREASE THE PRESSURE GRADIENT WITH HIGH PRESSURE TO OUR WEST. THIS WILL CAUSE AND INCREASE IN WINDS AND THEN SEAS OVER THE REGION, WHICH WILL CONTINUE INTO NEXT WEEK. A SECOND LOW WILL MOVE TO OUR SOUTH TONIGHT AND THEN RAPIDLY STRENGTHEN AS IT MOVES OFF THE COAST AND THEN MOVES TOWARD NORTHERN NEW ENGLAND AS WELL. THIS WILL FURTHER INCREASE THE PRESSURE GRADIENT AND CONDITIONS COULD APPROACH GALE AT SOME POINT DURING THE EARLY PORTION OF NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ431-453>455-042100- /O.EXT.KPHI.SC.Y.0088.000000T0000Z-101206T0000Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 353 AM EST SAT DEC 4 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST SUNDAY. AN AREA OF LOW PRESSURE NEAR THE CANADIAN MARITIMES WILL MOVE WESTWARD TOWARD MAINE AND INCREASE THE PRESSURE GRADIENT WITH HIGH PRESSURE TO OUR WEST. THIS WILL CAUSE AND INCREASE IN WINDS AND THEN SEAS OVER THE REGION, WHICH WILL CONTINUE INTO NEXT WEEK. A SECOND LOW WILL MOVE TO OUR SOUTH TONIGHT AND THEN RAPIDLY STRENGTHEN AS IT MOVES OFF THE COAST AND THEN MOVES TOWARD NORTHERN NEW ENGLAND AS WELL. THIS WILL FURTHER INCREASE THE PRESSURE GRADIENT AND CONDITIONS COULD APPROACH GALE AT SOME POINT DURING THE EARLY PORTION OF NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>452-042100- /O.EXT.KPHI.SC.Y.0088.101204T0900Z-101206T0000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 353 AM EST SAT DEC 4 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST SUNDAY. AN AREA OF LOW PRESSURE NEAR THE CANADIAN MARITIMES WILL MOVE WESTWARD TOWARD MAINE AND INCREASE THE PRESSURE GRADIENT WITH HIGH PRESSURE TO OUR WEST. THIS WILL CAUSE AND INCREASE IN WINDS AND THEN SEAS OVER THE REGION, WHICH WILL CONTINUE INTO NEXT WEEK. A SECOND LOW WILL MOVE TO OUR SOUTH TONIGHT AND THEN RAPIDLY STRENGTHEN AS IT MOVES OFF THE COAST AND THEN MOVES TOWARD NORTHERN NEW ENGLAND AS WELL. THIS WILL FURTHER INCREASE THE PRESSURE GRADIENT AND CONDITIONS COULD APPROACH GALE AT SOME POINT DURING THE EARLY PORTION OF NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
576 WHUS71 KPHI 042024 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 324 PM EST SAT DEC 4 2010 ANZ430-431-450>455-050900- /O.CON.KPHI.SC.Y.0088.000000T0000Z-101206T0000Z/ /O.NEW.KPHI.GL.A.0016.101206T0000Z-101207T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 324 PM EST SAT DEC 4 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY... ...GALE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WATCH, WHICH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY. LOW PRESSURE, MOVING EAST FROM THE TENNESSEE VALLEY THIS AFTERNOON, WILL REACH THE MID ATLANTIC COAST SOUTH OF OUR WATERS LATE TONIGHT. THE LOW WILL THEN INTENSIFY AS IT MOVES NORTHEAST WELL OFFSHORE SUNDAY. THE STRONG STORM WILL THEN TURN NORTH AND EVEN NORTHWEST, REACHING NORTHERN MAINE LATE MONDAY INTO TUESDAY. THIS WILL CAUSE THE PRESSURE GRADIENT TO TIGHTEN AND KEEP A WEST TO NORTHWEST FLOW OVER THE REGION WELL INTO NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ RPW
327 WHUS71 KPHI 050923 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 423 AM EST SUN DEC 5 2010 ANZ430-431-450>455-052100- /O.CON.KPHI.SC.Y.0088.000000T0000Z-101206T0000Z/ /O.UPG.KPHI.GL.A.0016.101206T0000Z-101207T0000Z/ /O.NEW.KPHI.GL.W.0027.101206T0000Z-101207T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 423 AM EST SUN DEC 5 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. LOW PRESSURE WILL MOVE OFF THE COAST THEN INTENSIFY AS IT MOVES NORTHEAST AWAY FROM THE AREA. THE STRONG STORM WILL THEN TURN NORTH AND THEN NORTHWEST... REACHING NORTHERN MAINE LATE MONDAY INTO TUESDAY. THIS WILL CAUSE THE PRESSURE GRADIENT TO TIGHTEN FURTHER AND KEEP A WEST TO NORTHWEST FLOW OVER THE REGION WELL INTO NEXT WEEK. WIND WILL INCREASE AGAIN TODAY AND INCREASE FURTHER TONIGHT INTO TUESDAY, PROMPTING THE ISSUANCE OF A GALE WARNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
999 WHUS71 KPHI 052024 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 324 PM EST SUN DEC 5 2010 ANZ430-431-450>455-060900- /O.CAN.KPHI.SC.Y.0088.000000T0000Z-101206T0000Z/ /O.EXT.KPHI.GL.W.0027.101205T2024Z-101207T1100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 324 PM EST SUN DEC 5 2010 ...GALE WARNING NOW IN EFFECT UNTIL 6 AM EST TUESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL 6 AM EST TUESDAY. LOW PRESSURE, WELL OFF THE MID ATLANTIC COAST, WILL INTENSIFY AS IT MOVES NORTH TONIGHT. THE STRONG STORM WILL TURN NORTHWEST, REACHING NORTHERN MAINE LATE MONDAY INTO TUESDAY. THIS WILL CAUSE THE PRESSURE GRADIENT TO TIGHTEN FURTHER AND KEEP A WEST TO NORTHWEST FLOW OVER THE REGION WELL INTO THE COMING WEEK. GALE FORCE GUSTS ARE EXPECTED TO LAST AT LEAST THROUGH MONDAY NIGHT, AND POSSIBLY INTO TUESDAY NIGHT OR WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ RPW
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Dec 3, 2:00 PM EST, 1 hour 27 minutes earlier.
Area forecast discussion, Dec 3, 2:00 PM EST, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 200 PM EST FRI DEC 3 2010 .SYNOPSIS... AN UPPER LEVEL TROUGH AND HIGH PRESSURE AT THE SURFACE WILL BE THE MAIN WEATHER FEATURES INTO NEXT WEEK. THEY WILL KEEP A CHILLY AND MAINLY DRY NORTHWESTERLY FLOW OVER THE REGION. A QUICK MOVING LOW PRESSURE SYSTEM WILL TRACK TO OUR SOUTH SATURDAY NIGHT INTO SUNDAY. THIS LOW WILL THEN BE ABSORBED INTO THE UPPER TROUGH AND HELP REINFORCE IT. BY MIDWEEK, THE TROUGH SHOULD BEGIN TO WEAKEN AND MOVE EASTWARD. && .NEAR TERM /THROUGH TONIGHT/... AN H5 TROF REMAINS OVER THE ERN CONUS WITH HIGH PRESSURE AT THE SFC. THIS WILL KEEP A CHILLY NW FLOW OVER THE REGION. SOME FLURRIES OR SNOW SHOWERS CANNOT BE RULED OUT OVER THE POCONOS OR NW NJ. TEMPS WILL CONTINUE TO BE BELOW NRML. && .SHORT TERM /SATURDAY THROUGH SUNDAY/... THE H5 TROF BEGINS TO DEEPEN AS A SFC LOW OFF THE COAST OF MAINE STRENGTHENS AND MOVES WWD. EVENTUALLY THE UPR LOW OVER NEW ENG WILL CLOSE OFF DURG THE SHORT TERM PD. AS THE LOW SPINS, IT WILL KEEP THE NW FLOW OVER THE REGION AND THE DRY AND CHILLY WX WILL CONTINUE. ON SATURDAY, A CLIPPER TYPE SYSTEM WILL DROP OUT OF THE PLAINS AND INTO THE OH VLY. BY SAT NIGHT, IT WILL BE ACRS THE SERN STATES AND THEN MOVE OFF THE CAROLINA CST. ALL OF THE MDLS AGREE THAT THE PRECIP FROM THIS LOW WILL STAY S OF OUR CWA, SO WILL KEEP THIS PD DRY. THIS LOW THEN MOVES WELL OFF THE COAST AND RAPIDLY INTENSIFIES AS IT MOVES TOWARD THE CANADIAN MARITIMES. WITH THE PROLONGED NWLY FLOW, CAN NOT RULE OUT SOME SNOW SHOWERS FOR THE NWRN ZONES ON SUNDAY, BUT NEITHER POPS NOR AREAL COVERAGE ARE ALL THAT HIGH. EXPECT TEMPS TO REMAIN WELL BELOW NORMAL. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... THE AFOREMENTIONED SFC LOW WILL GET ABSORBED INTO THE LARGER CIRCULATION OVER THE ERN CONUS AND WILL ONLY SERVE TO REINFORCE THE TROF THROUGH MIDWEEK. AGAIN, A GENLY DRY AND CHILLY PD IS IN STORE, BUT WITH THE PROLONGED WEST TO NORTHWEST FLOW OVER THE REGION, THERE WILL REMAIN A CHANCE FOR FLURRIES ACROSS OUR NORTHERN ZONES. HOWEVER, SINCE AREAL COVERAGE AND POPS ARE LOW, WILL NOT MENTION ANYTHING FOR NOW UNTIL THERE IS GREATER CERTAINTY FOR ANY PRECIP DURG ANY ONE PD. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDITIONS THROUGH THE TAF PERIOD. AN UPPER AIR DISTURBANCE WILL BE PASSING ACROSS THE TERMINAL AREA INTO THIS EVENING. WHILE MOISTURE IS TOO LIMITED FOR PRECIPITATION, SOME VFR CIGS, MAINLY IN THE FORM OF AC CLOUDS WILL OCCUR INTO THIS EVE, LATEST AT KACY AND KMIV. THERE WILL ALSO BE A VFR SC DECK AROUND 4000 FT THAT MAY BECOME A CIG AT TIMES LATER TODAY, BUT NOT CONFIDENT/OR PREVAIL ENOUGH TO FCST. SUSTAINED WINDS WILL BE FROM THE NW AT LESS THAN 10 KTS WITH MAX GUSTS PROBABLY AROUND 15 KTS. FOR TONIGHT, WE WILL LOSE THE LOWER CLOUDS (SC AND AC) WITH ONLY SOME CIRRUS CLOUDS AROUND AT TIMES. GENERAL WIND SPEED AND DIRECTION SHOULD BE NEARLY THE SAME AS THIS AFTERNOON. FOR SATURDAY A LOW PRESSURE SYSTEM IS STILL FORECAST TO BACK INTO MAINE. THIS WILL INCREASE THE PRESSURE GRADIENT AND IN TURN WILL CAUSE AN INCREASE IN NORTHWEST WINDS. WIND GUSTS ON SATURDAY SHOULD REACH BETWEEN 20 AND 25 KTS. THE FORECAST SOUNDINGS ARE INDICATING THAT THE CONVECTIVE TEMPERATURE WILL BE REACHED AND WE ARE FORECASTING A VFR SC CIG TO FORM. WE MIGHT BE TOO PESSIMISTIC/AGGRESSIVE BRINGING THIS CIG ALL THE WAY TO KACY AND KMIV. OUTLOOK... GENERAL VFR CONDITIONS ARE ANTICIPATED THROUGH THE OUTLOOK PERIOD. LATEST MODEL PROJECTIONS ARE STILL KEEPING THE LOW PRESSURE SYSTEM AND ITS SNOW SOUTH OF THE TERMINAL AREA LATER IN THE WEEKEND. BLUSTERY CONDITIONS SHOULD THEN PREVAIL DURING THE DAYTIME HOURS MONDAY THROUGH WEDNESDAY AS A BLOCKY WEATHER PATTERN WILL PREVAIL. && .MARINE... IT STILL SEEMS THAT A STAGNANT WEATHER PATTERN IS DEVELOPING WITH OUR WATERS CAUGHT IN A WEST-NORTHWEST TO NORTHWEST FLOW. SURFACE HIGH PRESSURE WILL PUSH TOWARD BUT NOT INTO OUR AREA THROUGH FRIDAY NIGHT, AND AS NOTED PREVIOUSLY THAT SHOULD KEEP CONDITIONS BELOW ADVISORY CRITERIA. AFTER THAT, THE NEARLY STATIONARY MID LEVEL VORTEX HANGING AROUND SOUTHEASTERN CANADA AND NEW ENGLAND WILL GENERATE FIRST ONE AND THEN ANOTHER RETROGRADING LOW PRESSURE SYSTEM. THOSE SYSTEMS WILL TIGHTEN THE GRADIENT, WITH FIRST ADVISORY CONDITIONS POSSIBLE AS EARLY AS SATURDAY AND THEN GALE CONDITIONS POSSIBLE AS EARLY AS LATE SUNDAY. THE GRADIENT REMAINS FAIRLY TIGHT THROUGH THE FIRST PART OF NEXT WEEK. WE WILL KEEP THE MENTION OF POSSIBLE GALES GOING IN THE HWO. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...NIERENBERG NEAR TERM...NIERENBERG/KRUZDLO SHORT TERM...NIERENBERG LONG TERM...NIERENBERG AVIATION...GIGI MARINE...DELISI
Hazardous weather outlook, Dec 3, 3:20 PM EST, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 320 PM EST FRI DEC 3 2010 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-042030- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 320 PM EST FRI DEC 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>452-042030- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 320 PM EST FRI DEC 3 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SATURDAY TO 6 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. GALE FORCE WINDS OR WIND GUSTS ARE POSSIBLE FROM SUNDAY NIGHT INTO TUESDAY AS A NEARLY STATIONARY LOW PRESSURE OVER THE CANADIAN MARITIMES AND A HIGH PRESSURE SYSTEM OVER THE PLAINS WILL KEEP A TIGHT PRESSURE GRADIENT ACROSS THE MARINE WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-453>455-042030- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 320 PM EST FRI DEC 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. GALE FORCE WINDS OR WIND GUSTS ARE POSSIBLE FROM SUNDAY NIGHT INTO TUESDAY AS A NEARLY STATIONARY LOW PRESSURE OVER THE CANADIAN MARITIMES AND A HIGH PRESSURE SYSTEM OVER THE PLAINS WILL KEEP A TIGHT PRESSURE GRADIENT ACROSS THE MARINE WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. TFG
Nearby
Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.